# SDR JBXA000208

- Difficulty date: October 18, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Aircraft time: 17,030 hours, 12,763 cycles
- Engine: Rroyce TAY65015
- Engine time: 16,453 hours, 12,315 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Nr Engine
- Component: Starter, Rroyce
- Component part number: 3506481
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT SPOOL BEYOND 10 PERCENT N2.  REPLACED NR 1 STARTER IAW AMM 80-11-01,OPS CK BAD.  SHEARED STARTER SHAFT.  NR 1 ENGINE GEARBOX JAMMED.  REMOVED AND REPLACED NR 1 ENGINE IAW MIDWAY WORK PACKAGE WORK CARD F4604, LEAK AND OPS CK GOOD.
